MathSciNet Relay Station
MathSciNet bibliographic data
MR2331872 35K57 (35B33 35K20 35K55 35K60)
Jin, Chunhua; Yin, Jingxue Critical exponents and non-extinction for a fast diffusive polytropic filtration equation with nonlinear boundary sources. Nonlinear Anal. 67 (2007), no. 7, 2217–2223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement